Alert archive / Montana / High Wind Warnings in 2008

High Wind Warning 6, NWS Great Falls, MT

January 25, 2008

NWS Great Falls, MT issued this high wind warning at Jan 25, 2008, 3:27 AM MST. It took effect at Jan 25, 2008, 2:40 PM MST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2008, 3:27 AM MST (10:27 UTC)
In effect from
Jan 25, 2008, 2:40 PM MST
Expired
Jan 26, 2008, 1:54 PM MST
In force
23 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 251027
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
327 AM MST FRI JAN 25 2008

MTZ009-048-251800-
/O.UPG.KTFX.HW.A.0002.080126T0100Z-080127T0000Z/
/O.NEW.KTFX.HW.W.0006.080126T0100Z-080127T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
327 AM MST FRI JAN 25 2008

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST
SATURDAY FOR THE ROCKY MOUNTAIN FRONT...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS UPGRADED THE HIGH
WIND WATCH TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM
THIS EVENING TO 5 PM MST SATURDAY.

SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR
65 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT FROM FRIDAY
EVENING THROUGH SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO
OCCUR ACROSS THE WATCH AREA LATE FRIDAY NIGHT AND INTO
SATURDAY...CAUSING REDUCED VISIBILITIES AT TIMES IN BLOWING AND
DRIFTING SNOW.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
7 follow-up statements
000 
WWUS75 KTFX 251746
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1046 AM MST FRI JAN 25 2008

MTZ009-048-260415-
/O.CON.KTFX.HW.W.0006.080126T0100Z-080127T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1046 AM MST FRI JAN 25 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
5 PM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
5 PM MST SATURDAY. 

SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR
65 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT FROM FRIDAY
EVENING THROUGH SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO
OCCUR ACROSS THE WATCH AREA LATE FRIDAY NIGHT AND INTO SATURDAY...
CAUSING REDUCED VISIBILITIES AT TIMES IN BLOWING AND DRIFTING
SNOW.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 252140
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
240 PM MST FRI JAN 25 2008

MTZ009-048-260545-
/O.EXT.KTFX.HW.W.0006.080125T2140Z-080127T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
240 PM MST FRI JAN 25 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST SATURDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST SATURDAY. 

SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR
65 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH
SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO OCCUR ACROSS THE
WATCH AREA LATE FRIDAY NIGHT AND INTO SATURDAY... CAUSING REDUCED
VISIBILITIES AT TIMES IN BLOWING AND DRIFTING SNOW.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 260436
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
936 PM MST FRI JAN 25 2008

MTZ009-048-261245-
/O.CON.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
936 PM MST FRI JAN 25 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. 

SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR
80 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH
SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO OCCUR ACROSS THE
WATCH AREA LATE FRIDAY NIGHT AND INTO SATURDAY... CAUSING REDUCED
VISIBILITIES AT TIMES IN BLOWING AND DRIFTING SNOW.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 260451
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MST FRI JAN 25 2008

MTZ010-261300-
/O.EXA.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
951 PM MST FRI JAN 25 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST SATURDAY. 

SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR
60 MPH...ARE EXPECTED OVER EASTERN GLACIER COUNTY AND THE CITY OF
CUT BANK TONIGHT THROUGH SATURDAY AFTERNOON. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-048-261300-
/O.CON.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
951 PM MST FRI JAN 25 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. 

SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR
80 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH
SATURDAY AFTERNOON. SOME LIGHT SNOW WILL ALSO OCCUR ACROSS THE
WATCH AREA LATE FRIDAY NIGHT AND INTO SATURDAY... CAUSING REDUCED
VISIBILITIES AT TIMES IN BLOWING AND DRIFTING SNOW.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 261102
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
402 AM MST SAT JAN 26 2008

MTZ009-010-048-261915-
/O.CON.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
402 AM MST SAT JAN 26 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR
60 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT AND EASTERN
GLACIER COUNTY THROUGH THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ050-051-261915-
/O.NEW.KTFX.HW.A.0003.080127T0000Z-080128T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
402 AM MST SAT JAN 26 2008

...HIGH WIND WATCH IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH
SUNDAY AFTERNOON. 

SUSTAINED SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 60 MPH ARE 
POSSIBLE. AREAS OF BLOWING SNOW AND POOR VISIBILITIES ARE ALSO
POSSIBLE ACROSS THIS AREA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 261837
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1137 AM MST SAT JAN 26 2008

MTZ009-010-048-270000-
/O.CON.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1137 AM MST SAT JAN 26 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

SUSTAINED SOUTHWESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS NEAR
60 MPH...ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT AND EASTERN
GLACIER COUNTY THROUGH THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ050-051-270100-
/O.CON.KTFX.HW.A.0003.080127T0000Z-080128T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
1137 AM MST SAT JAN 26 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM MST THIS AFTERNOON
THROUGH SUNDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM MST THIS AFTERNOON
THROUGH SUNDAY AFTERNOON. 

SUSTAINED SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 60 MPH
ARE POSSIBLE. AREAS OF BLOWING SNOW AND POOR VISIBILITIES ARE
ALSO POSSIBLE ACROSS THIS AREA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 262054
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
154 PM MST SAT JAN 26 2008

MTZ009-010-048-262200-
/O.CAN.KTFX.HW.W.0006.000000T0000Z-080127T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
154 PM MST SAT JAN 26 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

GUSTY WEST WINDS HAVE DECREASED BELOW HIGH WIND CRITERIA ALONG THE
ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY. AS A RESULT...
THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

MTZ050-051-262200-
/O.CAN.KTFX.HW.A.0003.080127T0000Z-080128T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
154 PM MST SAT JAN 26 2008

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED ACROSS SOUTHERN PORTIONS OF JUDITH BASIN AND FERGUS
COUNTIES TONIGHT AND SUNDAY. THESE WINDS ARE NOT EXPECTED TO
EXCEED HIGH WIND CRITERIA. AS A RESULT...THE HIGH WIND WATCH HAS
BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 24, 10:20 PM MST, 5 hours 7 minutes earlier.

Area forecast discussion, Jan 24, 10:20 PM MST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1020 PM MST THU JAN 24 2008

UPDATED AVIATION SECTION ONLY

.UPDATE...
UPPER LEVEL DISTURBANCE MOVING UP FROM NEVADA HAS SLOWED DOWN
SLIGHTLY. HAVE ADJUSTED CHANCE OF PRECIPITATION AND CLOUD COVER
OVER THE SOUTHWEST TO REFLECT PROGRESSION OF THE DISTURBANCE.
HIGH CLOUDS SPILLING OVER TOP OF RIDGE AND MOVING IN FROM THE
NORTH. TEMPERATURE FORECAST TRICKY FOR IF CLOUDS DO NOT MOVE OVER
AREA TEMPERATURES ARE TOO WARM. HAVE ADJUSTED A FEW OF THE VALLEY
TEMPERATURES BUT HAVE LEFT CENTRAL AND NORTHERN TEMPERATURES AS IS.

&&

.AVIATION...
UPDATED 0520Z.
WEAK HIGH PRESSURE OVER THE AREA TONIGHT WILL SLOWLY BE PUSHED OUT
OF THE REGION ON FRIDAY AS AN UPPER LEVEL TROUGH WORKS IN FROM THE
WEST COAST. FOG WILL LINGER IN THE KHLN VALLEY AT LEAST THROUGH 10Z
FOR LOCALIZED MVFR CONDITIONS DUE TO VISIBILITY. ELSEWHERE EXPECT
PREVAILING VFR CONDITIONS UNDER INCREASING MID LEVEL CLOUDS...WITH
ISOLATED SHOWERS OVER SOUTHWEST MONTANA BY MORNING. SKIES WILL BEGIN
TO CLEAR OUT AFTER 21Z FRIDAY. SURFACE WINDS WILL BE LIGHT AND
VARIABLE OVERNIGHT...TURNING SOUTHWESTERLY AND GUSTY ACROSS NORTH
CENTRAL MONTANA BY 18Z FRIDAY. THOMSON

&&

PREVIOUS DISCUSSION... (ISSUED 420 PM MST THU JAN 24 2008)

TONIGHT THROUGH SATURDAY...A WEATHER DISTURBANCE OVER NEVADA
EARLY THURSDAY AFTERNOON WILL MOVE TO NEAR SW MONTANA LATE TONIGHT
THEN SCOOT EAST ON FRIDAY. MOISTURE AND LIFT ARE NOT PARTICULARLY
IMPRESSIVE WITH THIS DISTURBANCE AND INHERITED CHANCE POPS OVER SW
MT SEEM REASONABLE. SOME LOW LEVEL MOISTURE IS EXPECTED TO MOVE
INTO FAR NORTHERN MONTANA LATE THIS EVENING AND AFTER MIDNIGHT.
WILL MENTION SOME PATCHY FOG FOR THE NE FORECAST ZONES. NORTHWEST
FLOW ALOFT WILL INCREASE OVER THE AREA FRIDAY NIGHT AND AN UPPER
RIDGE WILL MOVE OVER THE AREA ON SATURDAY. THERE WILL BE SOME
MOISTURE IN THE NORTHWEST TO SOUTHWEST FLOW ALOFT WHICH COULD
PRODUCE SCATTERED SNOW SHOWERS OVER THE WESTERN AND FAR SOUTHERN
MOUNTAINS. LOW LEVEL DOWNSLOPE SHOULD HELP KEEP THE PLAINS AND
VALLEYS DRY. SPEAKING OF DOWNSLOPE MID-LEVEL WESTERLY FLOW WILL
INCREASE SIGNIFICANTLY LATE FRIDAY AND CONTINUE INTO SATURDAY.
THIS IN COMBINATION WITH FAVORABLE TEMPERATURE AND WIND PROFILES
FAVOR HIGH WINDS FOR THE ROCKY MOUNTAIN FRONT AND WILL ISSUE A
HIGH WIND WATCH FOR FRIDAY NIGHT AND SATURDAY. FORECAST WARMING
TREND LOOKS GOOD AS THE UPPER RIDGE MOVES OVER THE AREA ON
SATURDAY. BLANK

SATURDAY NIGHT THROUGH TUESDAY NIGHT...THE MEDIUM RANGE MODELS
HAVE A SIMILAR HANDLE ON THIS PERIOD. AN UPPER LEVEL TROUGH WILL
MOVE INTO THE PACIFIC NORTHWEST SATURDAY NIGHT INTO SUNDAY. THIS
WILL BRING A MOIST AND UNSETTLED SOUTHWEST FLOW ALOFT TO SOUTHWEST
AND NORTH CENTRAL MONTANA DURING THIS TIME...FOR A CHANCE OF
MAINLY MOUNTAIN SNOW. HOWEVER...A CANADIAN COLD FRONT WILL
APPROACH THE AREA FROM THE NORTH ON SUNDAY...AND A STRONG
DISTURBANCE WILL MOVE INTO THE AREA FROM THE SOUTHWEST. THIS
COMBINATION WILL BRING A BETTER CHANCE OF SNOW TO THE ENTIRE AREA.
THE COLD FRONT WILL THEN MOVE SOUTH THROUGH CENTRAL AND EASTERN
MONTANA SUNDAY NIGHT AND MONDAY...AS THE PACIFIC TROUGH MOVES EAST
THROUGH THE AREA. HOWEVER...THE GFS AND ECMWF DIFFER WITH THE
STRENGTH OF THE COLD FRONT. THE ECMWF DEPICTS A GLANCING BLOW OF
THE COLDEST AIR OVER CENTRAL AND EASTERN MONTANA...WHILE THE GFS
BRINGS MUCH COLDER TEMPERATURES INTO THE AREA. WILL GO COLDER WITH
TEMPERATURES DURING THIS TIME...AND INTO MONDAY NIGHT AS
WELL...BUT WILL NOT GO QUITE AS COLD AS THE GFS IS INDICATING.
WILL MONITOR THIS SITUATION OVER THE NEXT COUPLE OF DAYS. DURING
THIS TIME...THERE WILL BE A GOOD CHANCE FOR SNOW AGAIN...WITH SNOW
LIKELY FALLING IN THE MOUNTAINS. THIS SITUATION MAY REQUIRE A
WINTER HIGHLIGHT...BUT THE UNCERTAINTIES WARRANT ONLY A MENTION OF
THE POTENTIAL FOR WINTER WEATHER IN THE HAZARDOUS WEATHER OUTLOOK.
WEAK UPPER LEVEL RIDGING MONDAY NIGHT WILL DECREASE THE CHANCE OF
SNOW DURING THAT TIME. HOWEVER...A WEAK SHORTWAVE TROUGH WILL MOVE
THROUGH THE THE AREA TUESDAY INTO TUESDAY NIGHT FOR ANOTHER CHANCE
OF SNOW. THE COLD FRONT WILL RETREAT NORTH DURING THIS TIME...FOR
SLIGHTLY WARMING TEMPERATURES. COULSTON

WEDNESDAY AND THURSDAY...AN ACTIVE EXTENDED PERIOD IS INDICATED BY
CURRENT MODEL SOLUTIONS. A SERIES OF PACIFIC DISTURBANCES WILL FLOW
THROUGH SPREADING SNOW AROUND MUCH OF THE REGION. THE MOUNTAINS WILL
RECEIVE THE BULK OF THE MOISTURE WITH THE CENTRAL PLAINS LIKELY TO
RECEIVE A COUPLE OF INCHES. A DEEP LOW PRESSURE POSITIONED OVER
CENTRAL CANADA WILL PULL ARCTIC AIR INTO THE NORTH CENTRAL AND
EASTERN PLAINS WEDNESDAY. TIMING AND POSITION OF THESE FEATURES
WILL HAVE TO BE NARROWED DOWN BY FUTURE MODEL RUNS. SAUCIER

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF   8  31  21  42 /   0  10   0  10
CTB   2  30  21  39 /   0  10   0  10
HLN  -5  17   4  25 /  10  10   0  10
BZN  -3  20  -2  25 /  10  20   0  10
WEY   0  16   5  20 /  40  60  30  20
DLN   8  27  11  35 /  20  20   0  10
HVR  -6  28  11  37 /   0  10   0   0
LWT   5  32  19  41 /   0  10   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON
FOR MTZ009-048.

&&

SHORT TERM...CAMP/BLANK
LONG TERM...ZUMPFE/COULSTON/SAUCIER
AVIATION...THOMSON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 24, 3:10 PM MST, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
310 PM MST THU JAN 24 2008

MTZ009-048-252215-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
310 PM MST THU JAN 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY NIGHT AND SATURDAY...STRONG WEST WINDS WILL DEVELOP OVER
THE ROCKY MOUNTAIN FRONT AFTER MIDNIGHT AND SPREAD EAST SATURDAY.
SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE.
A HIGH WIND WATCH IS IN EFFECT FOR FRIDAY EVENING THROUGH SATURDAY
AFTERNOON. SNOW IS ALSO POSSIBLE...SO EXPECT AREAS OF BLOWING AND
DRIFTING SNOW WITH REDUCED VISIBILITIES.

SUNDAY NIGHT THROUGH TUESDAY...A MOIST PACIFIC WEATHER SYSTEM
WILL BRING A CANADIAN COLD FRONT SOUTH INTO NORTH CENTRAL AND
CENTRAL MONTANA LATE THIS WEEKEND INTO EARLY NEXT WEEK. THIS
SYSTEM MAY BRING COLDER TEMPERATURES AND A GOOD CHANCE OF SNOW TO
THE AREA SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010>014-044>047-049>051-054-252215-
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
310 PM MST THU JAN 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SUNDAY NIGHT THROUGH TUESDAY...A MOIST PACIFIC WEATHER SYSTEM
WILL BRING A CANADIAN COLD FRONT SOUTH INTO NORTH CENTRAL AND
CENTRAL MONTANA LATE THIS WEEKEND INTO EARLY NEXT WEEK. THIS
SYSTEM MAY BRING COLDER TEMPERATURES AND A GOOD CHANCE OF SNOW TO
THE AREA SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-053-055-252215-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN-
310 PM MST THU JAN 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SUNDAY NIGHT THROUGH TUESDAY...A MOIST PACIFIC WEATHER SYSTEM
WILL BRING A CANADIAN COLD FRONT SOUTH INTO NORTH CENTRAL AND
CENTRAL MONTANA LATE THIS WEEKEND INTO EARLY NEXT WEEK. THIS
SYSTEM MAY BRING COLDER TEMPERATURES AND A GOOD CHANCE OF SNOW TO
THE AREA SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 3:48 AM MSTWinter Storm WatchTFX24 hr

Nearby

High Wind Warnings in Montana, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.